MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS
Catalog Number 826638
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported a microsensor (id (b)(6)) was implanted on an unknown date.One day after implantation, the connecting part of the sensor and cable were contaminated with blood and could not monitor anymore.Therefore, the sensor was removed on an unknown date.Primary disease is subarachnoid hemorrhage.According to information provided, monitor and cable used with the sensor are unknown.It is also unknown if the sensor was replaced.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826638) was returned for evaluation.Device history record (dhr) - the product code 826638 with lot 7449278 (b)(6), conformed to the specifications when released to stock.Failure analysis - the fluid ingress inside connector.No further testing possible.Root cause analysis - based on the failure analysis, the exact issue reported by the customer could be confirmed.It was determined that the stated issue was caused by a fluid ingress inside the connector, due to mishandling.
 
Event or Problem Description
N/a.

Brand Name
MICROSENSOR KIT W/ SKULL BOLT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21384776
Report Number3013886523-2025-00033
Device Sequence Number18211033
Product Code GWM
UDI-Device Identifier10381780520504
UDI-Public(01)10381780520504(17)290731(10)7449278
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826638
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale